# SDR REXA2022042700751

- Difficulty date: April 9, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670320331
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 BETWEEN STR 18R AND 20R CORRODED. - WORK SUMMARY STATEMENT REQUIRED. WVAC 712 MTC 4/7/22 C/A: 9. REMOVED AND REPLACED FRAME SECTION AT FS 333 BETWEEN STGR 18R AND 20R IAW ENDEAVOR AIR EA CRJ 953-13229 REV IR DATE 4/4/2022 AND LOCATED AND DRILLED NEW GUSSET AND WATER LINE TRAY BRACKET AT FS 333 BETWEEN STGR 18R AND 20R AND INSTALLED GUSSET AND WATER LINE TRAY IAW CRJ900 SRM 51-40-11-001-001-A01, CRJ900 SRM 51-24-21-001-001-A01 AND REF DRAWING SH670-41538 REV C AND CRJ900 SRM 51-42-21-001-001-A01.
